Effect Of HIV Therapy On Hair Loss?

Illustration of Effect Of HIV Therapy On Hair Loss?
Illustration: Effect Of HIV Therapy On Hair Loss? aids-drugs-online.com

Good morning … in the last year I was treated for typhus twice … and the doctor who handled me recommended the HIV test because my body resistance was always below normal, but I was still scared, after reading several articles and explaining HIV detection more It’s good if it is detected from the start .. I ventured into the VCT clinic to do a HIV test and it turned out to be positive and my CD4 was only 6, and that day I was immediately given ARV medicine after doing several tests in the lab. Dr said if actually I was already in aids condition with only 6 CD4 but my body condition was still fit as usual .. I can still go to the office and do activities as usual, after the ARV therapy is now running for 20 days. Initially the first 3 days I felt the fly but now it’s gone. There are no more effects, and my body feels refreshed. The problem with my hair loss is unnatural, is ARV therapy really a side effect of hair loss … now my hair is very thin, how to deal with it. What if my CD4 6 condition can return to normal if I take ARV, and the nurse who gave the medicine actually said that the CD4 6 condition should have been lying in the hospital but thank God until now I’m still healthy, how long does it take to increase CD4 back to normal .. I have a lot to ask but for a while this is enough .. thank you

1 Answer:

Hello, thank you for your question.

ARV or Antiretrovirus is a treatment given to people with HIV (Human Immunodeficiency Virus). Currently there are various types of ARVs used to treat HIV. ARV aims to reduce the amount of virus in the patient's body. This medicine is taken for life.

Hair loss could be one of the side effects of ARV treatment. Hair loss due to ARV treatment is relatively rare. ARVs associated with hair loss include AZT, Crixivan, and Atripla. However, hair loss can also be caused by other things such as infection, chronic disease, lack of nutrition, especially protein, or due to physical and emotional stress. This of course also relates to HIV sufferers.

To get the right hair loss treatment, requires direct consultation and examination with a doctor. For that do not hesitate to consult directly with your doctor. Consumption of ARV drugs is still continued and should not be stopped without doctor's recommendation.

HIV primarily affects CD4 cells in the human immune system. The CD4 count will decrease as the number of HIV virus increases. This is what causes a decline in the human immune system. When someone is diagnosed with HIV with a low CD4 count, ARVs are started as soon as possible. ARV aims to reduce the number of viruses by suppressing viral replication.

As the viral load decreases due to treatment with ARVs, the CD4 count will increase over time. This condition causes the immune system to improve so that it is better able to fight infection. A CD4 rise can occur immediately after taking ARVs, but to get a normal CD4 count requires long-term ARV treatment. The time it takes for CD4 counts to return to normal varies from patient to patient.

To add information, you can read the following article at https://www.HealthReplies.com/hiv-aids/pengobat

That's the information I can convey, hopefully it's useful.

: by

Related Question

Causes And How To Overcome Seizures?

Causes And How To Overcome Seizures?

(1 year ago)

Good afternoon …...

Difference Between Real And Fake Contractions?

Difference Between Real And Fake Contractions?

(11 months ago)

Hello, I am 27 years old, I want to ask, I am pregnant at 33 weeks of pregnancy, and in the morning when I woke up, my pants arrived “wet but before going to sleep I felt exc...

Overcoming Fever Due To Sore Throat In Children Aged 20 Years?

Overcoming Fever Due To Sore Throat In Children Aged 20 Years?

(29 days ago)

afternoon, I have a 20 month old son. He has a fever since Monday night last week, after 3 days the fever was hard to come down (I gave paracetamol but the fever didn’t go do...

Leave a Reply

Your email address will not be published. Required fields are marked *